# SDR SWAA2024050273653

- Difficulty date: April 11, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL SUPPORT STA. 986.5 + 4 HAS CORROSION ON UPPER SURFACE I/B END<[01] CORROSION AT Z-ANGLE(WALL SUPPORT) AT APPROXIMATELY STA. 987+5' ; LBL 33' IS OUT OF LIMITS PER SRM 53-70-51-1A-1. PARENT THICKNESS IS .050'. REMAINING THICKNESS IS .000'. REMOVED ANGLE PER SRM 51-40-02. LOCATED AND DRILLED REPLACEMENT ANGLE PER SRM 51-40-05. OK TO INSTALL NEW ANGLE PER SRM 51-40-02.;[02] OK TO INSTALL;[03] INSTALLED NEW Z-ANGLE(WALL SUPPORT) ON AFT WET FLOOR AT STA. 987+5' FROM LBL 33' TO LBL 44' PER SRM 51-40-02. EDGE SEALED NEW PART PER AMM 51-31-00.;[04] INSPECTED WORK ABOVE
